# SDR GTIA050214

- Difficulty date: July 13, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Condition: Clogged
- Location: Venturi
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON CLIMB-OUT, "TAIL COMPT TEMP HI" LIGHT ILLUMINATED, AIR RETURN BACK TO ACY.  ENGINE GROUND POWER RUN PERFORMED, LEFT AND RIGHT PACKS OPERATED.  NO DUCT LEAKS FOUND, RAN PACKS OFF OF AP.  NO LEAKS FOUND.  FOUND VENTURI SENSOR CLOGGED WITH DEBRIS, OIL SUBSTANCE, CLEANED VENTURI AND PROBE SENSORS.  SYSTEM CHECKED NORMAL.  (M)
